# SDR SWAA2022022364425

- Difficulty date: October 15, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB PANEL 140CF ALONG OUTBOARD EDGES / FABRICATED NEW ACB FLOOR PANEL 140CF FROM .071 2024T3; LOT# 1358971-1 PER AMM 25-52-01-201-801 AND DWG 453A2610. NO ESTABLISHED LIMITS FOR CORROSION GIVEN IN SRM FOR THIS PART; DAMAGE IS OUT OF LIMITS. 2462C 10/29/18
